# SDR SWIA200413807

- Difficulty date: September 8, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 615 hours, 569 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DURING FLAP RETRACTION, (FLAP FAIL) MSG AND FLAPS FAIL AT 18 DEGREES.  INSTALLED SKEW DETECTION SOV.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-51-15.P/N:  601R59014-1  SN: A526
